# SDR SDR040015

- Difficulty date: June 14, 2004
- Submitted: August 24, 2004
- Operation: Air carrier
- Aircraft: N732MA
- Make and model: Boeing 737-81Q
- Aircraft serial: 30618
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: Illuminated
- Location: Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF ROLL, ENGINE LIGHT CAME ON AT F/O ANNUNCIATOR PANEL AND EEC ALTERNATE LIGHT CAME ON AT OVERHEAD PANEL.  ABORTED TAKEOFF AND RETURNED TO GATE WITHOUT INCIDENT.  CHECKED BOTH ENGINES FOR FAULTS AND RECEIVED FAULT CODES 73-31671 AND 73-31672 AT NR 1 AND NR 2 ENGINES.  PERFORMED ENGINE RUN AND COMPLIED WITH FIM TASK 73-28-TASK 807.  NO FAULTS PRESENT AT THIS TIME.  COMPLIED WITH SECOND ETOPS PDSC WITH NO DEFECTS FOUND AT THIS TIME.  AIRCRAFT RETURNED TO REVENUE SERVICE IN SPM.
